Very dark urine?

Hello, I’m 16 and recently got into a dirtbike accident and I broke my leg really bad. I had surgery. It’s pretty painful so I’m on Oxycodone and also a muscle relaxer called Valium to reduce muscle spasms. One thing I noticed though is that everytime I go pee, it gets darker and darker with each time. The color is currently like blood orangeand is comparable to iced tea. I’m beginning to get concerned. I am going to call the hospital and see what’s up but before I do that, I want to see if anyone else is experiencing it.

2 Answers

  • Call your doctor IMMEDIATELY –

    what you describe can be a symptom of something very serious.

    Dark urine can mean a liver or kidney injury, or internal bleeding, or damage from the medications.

    Get someone to take you to the hospital- they’re going to want you to be seen.

  • It could be an effect of the medication you are on, although having dark urine can also mean that you are dehydrated and need to drink more.

Leave a Comment